Alert archive / Ohio / Tornado Warnings in 2010
Tornado Warning 17, NWS Cleveland, OH
NWS Cleveland, OH issued this tornado warning at Jun 4, 2010, 5:16 PM EDT for 4 counties in Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2010, 5:16 PM EDT (21:16 UTC)
- Expired
- Jun 4, 2010, 5:48 PM EDT
- In force
- 32 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
193 WFUS51 KCLE 042116 TORCLE OHC005-075-083-139-042200- /O.NEW.KCLE.TO.W.0017.100604T2116Z-100604T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 516 PM EDT FRI JUN 4 2010 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN ASHLAND COUNTY IN NORTH CENTRAL OHIO WESTERN HOLMES COUNTY IN NORTHEAST OHIO NORTHEASTERN KNOX COUNTY IN NORTH CENTRAL OHIO SOUTHEASTERN RICHLAND COUNTY IN NORTH CENTRAL OHIO * UNTIL 600 PM EDT * AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES EAST OF BELLVILLE...OR 13 MILES SOUTHEAST OF MANSFIELD...AND MOVING EAST AT 20 MPH. * THIS TORNADIC STORM WILL BE NEAR... 4 MILES NORTH OF GANN BY 600 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR CLOSET. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. LAT...LON 4061 8211 4043 8220 4057 8253 4066 8247 TIME...MOT...LOC 2116Z 291DEG 17KT 4059 8241 $$ LOMBARDY
2 follow-up statements
868 WWUS51 KCLE 042137 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 537 PM EDT FRI JUN 4 2010 OHC005-075-083-139-042200- /O.CON.KCLE.TO.W.0017.000000T0000Z-100604T2200Z/ ASHLAND OH-RICHLAND OH-KNOX OH-HOLMES OH- 537 PM EDT FRI JUN 4 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR WESTERN HOLMES...NORTHEASTERN KNOX...SOUTHEASTERN RICHLAND AND SOUTHERN ASHLAND COUNTIES... AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTH OF GANN....MOVING EAST AT 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. OTHERWISE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. && LAT...LON 4061 8211 4043 8220 4057 8253 4066 8247 TIME...MOT...LOC 2136Z 288DEG 31KT 4053 8215 $$ WILLARD
715 WWUS51 KCLE 042148 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 548 PM EDT FRI JUN 4 2010 OHC005-075-083-139-042159- /O.CAN.KCLE.TO.W.0017.000000T0000Z-100604T2200Z/ ASHLAND OH-RICHLAND OH-KNOX OH-HOLMES OH- 548 PM EDT FRI JUN 4 2010 ...THE TORNADO WARNING FOR WESTERN HOLMES...NORTHEASTERN KNOX... SOUTHEASTERN RICHLAND AND SOUTHERN ASHLAND COUNTIES IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. LAT...LON 4061 8211 4043 8220 4057 8253 4066 8247 TIME...MOT...LOC 2149Z 288DEG 31KT 4049 8201 $$ WILLARD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:00 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 4, 3:00 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 300 PM EDT FRI JUN 4 2010 .SYNOPSIS... A SERIES OF WEAK ATMOSPHERIC DISTURBANCES WILL MOVE THROUGH THE REGION TONIGHT AND SATURDAY. A STRONGER LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE OVER THE GREAT LAKES REGION SATURDAY NIGHT AND SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... A DEW POINT BOUNDARY/PSUEDO WARM FRONT EXISTS OVER THE NORTHERN SECTIONS OF THE FORECAST AREA. DEWPOINTS IN THE UPPER 60S OVER THE OHIO VALLEY WHILE DEWPOINTS INTO THE LOWER 60S OVER THE NORTHERN SECTIONS OF OHIO AND NW PA. THUNDERSTORMS HAVE FORMED THIS AFTERNOON ON THIS BOUNDARY OVER NORTH CENTRAL OHIO. A WEAK UPPER LEVEL DISTURBANCE HAS HELPED THE CONVECTION THIS AFTERNOON. TONIGHT THE PICTURE IS NOT REAL CLEAR. THE STORMS ARE FORMING FROM A COMBINATION OF THE BOUNDARY...SHORT WAVE AND HEATING. WE WILL LOSE TWO OF THESE FACTORS OVERNIGHT BUT IT WILL REMAIN FAILY UNSTABLE. I THINK THE BEST CHC FOR PCPN WILL BE TO THE EAST IN NE OHIO AND NW PA. MODEL GUIDANCE IS GIVING VERY HIGH POPS FOR TONIGHT. I AM MORE CONFIDENT IN A HIGH CHC OF A FEW SHORT DURATION SHOWERS/TSTMS. THE STORMS SHOULD REMAIN MORE OF THE HIT AND RUN VARIETY. POPS WILL BE HIGH IN THE FORECAST TONIGHT BUT MY GUT FEELING IS THE PCPN MAY BE MORE OF THE SCATTERED VARIETY. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... MULTIPLE DISTURBANCES WILL CONTINUE TO MOVE THROUGH A VERY FAST ZONAL FLOW THROUGH THE WEEKEND. A QUASI STATIONARY BOUNDARY WILL REMAIN OVER THE FORECAST AREA WHICH SERVE AS A FOCUS AREA FOR THUNDERSTORM DEVELOPMENT. ON SATURDAY THE GENERAL PCPN PATTEREN WILL BE SCATTERED EARLY IN THE DAY AS THE UPPER LEVEL DYNAMICS ARE FAIRLY WEAK IN THE MORNING. AS DAYTIME HEATING AND A WEAK SURFACE LOW TAKE SHAPE LATER IN THE DAY...THE TSTM ACTIVITY SHOULD INCREASE. THE NAM IS MUCH MORE AGRESSIVE WITH THE SURFACE LOW THAN THE GFS AND IF THE NAM SOLUTIONS PLAYS OUT ANOTHER ROUND OF SEVERE WEATHER MAY BE POSSIBLE ON SATURDAY AFTERNOON AND EVENING. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY SHOULD ACCOMPANY THE SURFACE LOW AND ASSOCIATED COLD FRONT ON SATURDAY NIGHT INTO SUNDAY MORNING. SCATTERED SHOWERS AND A FEW STORMS WILL BE AROUND THE REGION ON SUNDAY AS WRAP AROUND MOISTURE AND SOME INSTABILITY FROM THE COOLER AIR WILL EXIST. THE ACTIVITY SHOULD DECREASE MONDAY AND MONDAY NIGHT AS MORE STABLE AIR MOVES INTO THE REGION. && .LONG TERM /TUESDAY THROUGH FRIDAY/... HIGH PRESSURE WILL MOVE OFF TO THE EAST ON TUESDAY WHILE LOW PRESSURE SCOOTS BY TO THE SOUTH OF THE FORECAST AREA. FAIR WEATHER WILL CONTINUE ON TUESDAY AS RELATIVELY DRY AIR HANGS AROUND THE REGION. CLOUDS WILL BE ON THE INCREASE THOUGH IN ADVANCE OF THE LOW PRESSURE SYSTEM. UPPER LEVEL TROUGH WILL DOMINATE THE FORECAST AREA UNTIL ABOUT THURSDAY AND THEN SHIFT EAST AS BROAD UPPER LEVEL RIDGE BUILDS EAST. SHOWERS AND THUNDERSTORMS WILL SPREAD INTO THE AREA ON WEDNESDAY AS A RESULT OF THE LOW PRESSURE SYSTEM. THE STORM WILL EXTEND A TROUGH NORTH ACROSS THE FORECAST AREA BY WEDNESDAY AFTERNOON INTO THE EVENING HOURS. SURFACE TROUGH AND POSITIVE VORTICITY ADVECTION WILL BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY. FAIR WEATHER WILL RETURN ON THURSDAY INTO FRIDAY AS HIGH PRESSURE BUILDS EAST OVER THE REGION. LEANED RELATIVELY CLOSE TO MOS GUIDANCE TEMPERATURES THROUGH THIS PERIOD. GUIDANCE IN LINE WITH WARM AIR ADVECTION RETURNING FOR THE END OF THE WEEK. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... SEVERE THUNDERSTORMS ARE BREAKING OUT ACROSS THE EASTERN HALF OF THE FORECAST AREA THIS AFTERNOON. MENTIONED TEMPO GROUP FOR STRONG THUNDERSTORMS WITH GUSTY WINDS AND EVEN HAIL. ALREADY RECEIVING REPORTS OF ONE INCH TO GOLF BALL SIZE HAIL WITH SOME OF THE THUNDERSTORMS. VERY HEAVY RAIN ALSO BEING REPORTED. TROUGH SLIDES SOUTH ACROSS THE AREA OVERNIGHT AND BRINGS WITH IT SHOWERS AND SOME THUNDERSTORMS. THE THREAT FOR PRECIPITATION AND LOWER CEILINGS WILL EXTEND INTO TOMORROW AS WELL AS BOUNDARY HANGS AROUND THE AREA. .OUTLOOK...AREAS OF NON VFR FRIDAY NIGHT...SATURDAY AND SUNDAY. && .MARINE... STORM TRACK ACROSS OHIO VALLY AND LOWER LAKES THROUGH THE WEEKEND. ONE LOW TO TRACK NORTH OF THE LAKE TONIGHT PUSHING THE FRONTAL BOUNDARY NORTH OF THE LAKE. ANOTHER LOW RIDES THE FRONT SATURDAY NIGHT PUSHING THE FRONT BACK SOUTH OF THE LAKE. HIGH PRESSURE BUILDING IN FOR LATER SUNDAY AND EARLY NEXT WEEK. NORTHEAST FLOW WILL COME AROUND TO THE SOUTHWEST TONIGHT AND THEN FINALLY NORTHWEST BY EARLY SUNDAY MORNING. THE LAKE COULD GET A LITTLE CHOPPY OVERNIGHT/EARLY SATURDAY MORNING EAST END BUT EXPECT IT TO BE UNDER SMALL CRAFT ADVISORY. A LITTLE MORE WIND SUNDAY AND WE MAY NEED A SMALL CRAFT ADVISORY THEN. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...GARNET NEAR TERM...GARNET SHORT TERM...GARNET LONG TERM...LOMBARDY AVIATION...LOMBARDY MARINE...OUDEMAN
Hazardous weather outlook, Jun 4, 1:21 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 121 PM EDT FRI JUN 4 2010 LEZ144>149-164>169-OHZ008>014-017>023-027>033-036>038-047-089- PAZ001>003-051730- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-SANDUSKY-ERIE OH- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 121 PM EDT FRI JUN 4 2010 ...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS. A FRONTAL BOUNDARY WILL WOBBLE ACROSS NORTHERN OHIO AND CENTRAL PENNSYLVANIA TODAY. AFTERNOON HEATING COMBINED WITH CONVERGENCE ALONG THIS BOUNDARY WILL INITIATE SCATTERED THUNDERSTORMS BY MID AFTERNOON. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-142-143-162-163-OHZ003-006-007-051730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD- OTTAWA- 121 PM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS. A FRONTAL BOUNDARY WILL WOBBLE ACROSS NORTHERN OHIO AND CENTRAL PENNSYLVANIA TODAY. AFTERNOON HEATING COMBINED WITH CONVERGENCE ALONG THIS BOUNDARY WILL INITIATE SCATTERED THUNDERSTORMS BY MID AFTERNOON. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GARNET
In the hours before
Local storm report, Jun 4, 1:32 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
132 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL PERRYSVILLE 40.66N 82.31W
06/04/2010 E1.75 INCH ASHLAND OH FIRE DEPT/RESCUE
&&
GARNETLocal storm report, Jun 4, 1:38 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
138 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL LOUDONVILLE 40.63N 82.23W
06/04/2010 E1.75 INCH ASHLAND OH AMATEUR RADIO
&&
GARNETLocal storm report, Jun 4, 1:56 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
156 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL NASHVILLE 40.60N 82.11W
06/04/2010 E1.75 INCH HOLMES OH TRAINED SPOTTER
&&
GARNETLocal storm report, Jun 4, 4:14 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
414 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL MILLERSBURG 40.55N 81.92W
06/04/2010 E1.75 INCH HOLMES OH PUBLIC
&&
OUDEMANLocal storm report, Jun 4, 5:10 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
510 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL MANSFIELD 40.76N 82.53W
06/04/2010 E1.25 INCH RICHLAND OH PUBLIC
0420 PM HAIL WILLARD 41.05N 82.72W
06/04/2010 E1.25 INCH HURON OH PUBLIC
0425 PM HAIL MANSFIELD 40.76N 82.53W
06/04/2010 E0.75 INCH RICHLAND OH PUBLIC
0446 PM HAIL MANSFIELD 40.76N 82.53W
06/04/2010 E1.00 INCH RICHLAND OH TRAINED SPOTTER
A FEW WINSHIELDS COULD BE CRACKED.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:48 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 42 min |
| Jun 4, 1:17 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 43 min |
| Jun 4, 1:21 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Wayne | 54 min |
| Jun 4, 1:58 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 47 min |
| Jun 4, 2:00 PM EDT | Tornado Warning | CLE | Holmes | 45 min |
| Jun 4, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 40 min |
| Jun 4, 2:44 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 46 min |
| Jun 4, 3:16 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 44 min |
| Jun 4, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 44 min |
| Jun 4, 4:05 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 40 min |
| Jun 4, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 43 min |
| Jun 4, 4:25 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Morrow | 3 hr |
| Jun 4, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 50 min |
| Jun 4, 4:47 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland, Wayne | 58 min |
| Jun 4, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 33 min |
| Jun 4, 5:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 48 min |
| Jun 4, 5:46 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 44 min |
Nearby
Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.